Nagoya Mathematical Journal

Bounds for the cohomology and the Castelnuovo regularity of certain surfaces

M. Brodmann and W. Vogel

Full-text: Open access

Article information

Source
Nagoya Math. J. Volume 131 (1993), 109-126.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118779666

Mathematical Reviews number (MathSciNet)
MR1238635

Zentralblatt MATH identifier
0779.14016

Subjects
Primary: 14B15: Local cohomology [See also 13D45, 32C36]
Secondary: 13D45: Local cohomology [See also 14B15]

Citation

Brodmann, M.; Vogel, W. Bounds for the cohomology and the Castelnuovo regularity of certain surfaces. Nagoya Math. J. 131 (1993), 109--126. https://projecteuclid.org/euclid.nmj/1118779666


Export citation

References

  • [Br] Brodmann, M., Bounds on the cohomological Hubert functions of a projective variety, J. Algebra, 109 (1987), 352-380.
  • [Br2] Brodmann, Sectional genus and cohomology of projective varieties, Math. Zeitschr., 208(1991)101-126.
  • [E-Go] Eisenbud, D., Goto, S., Linear resolutions and minimal multiplicity, J. Algebra, 88(1984), 89-133.
  • [Ev-Gr] Evans, E. G., Jr., Griffiths, P. A., Local cohomology modules for normal do- mains, J. London Math. Soc, 19 (1979), 277-284.
  • [F-V] Flenner, H., Vogel, W., Connectivity and its Applications to Improper In- tersections in Pn, Math. Gottingensis, Heft 53, Gttingen 1988.
  • [Fi-V] Fiorentini, M., Vogel, W., Old and New Results and Problems on Buchsbaum Modules, I, Semin Geom., Univ. Studi Bologna 1988-1991, 53-61, Bologna 1991.
  • [Go] Goto, S., A Note on quasi-Buchsbaum Rings, Proc. Amer. Math. Soc, 90, (1984), 511-516.
  • [G-L-P] Gruson, L., Lazarsfeld, R,. Peskine, C, On a theorem of Castelnuovo and the equations defining space curves, Invent. Math., 72 (1983), 491-506.
  • [H] Harris, J., The genus of space curves, Math. Ann., 249 (1980), 191-204.
  • [Ho-M-V] Hoa, T., Miro-Roig, RM Vogel,W., On numerical invariants of locally Cohen-Macaulay Schemes in P, Preprint,MPI/0–57.
  • [Ho-St-V] Hoa, T., Stckrad, J., Vogel, W., Towards a structure theory for projective varieties of degree codimension 2, J. Pure Appl. Algebra, 71 (1991), 203-231.
  • [Ho-V] Hoa, T., Vogel, W., Castelnuovo-Mumford regularity and hyperplane sections, to appear in J. Algebra.
  • [LJLazarsfe] d, R., A sharp Castelnuovo bound for smooth surfaces, Duke Math. J., 55(1987), 423-429.
  • [Mu] Mumford, D.,Pathologies III, Amer. J. Math. 89 (1967), 94-104.
  • [Mu2] Mumford, Lectures on Curves on an Algebraic Surface, Annals of Math. Studies No 59, Princeton Univ. Press 1966.
  • [N] Nagel, U., Uber Gradschranken fur Syzygien and kohomologische Hilbert- funktionen, Diss. Univ. Paderborn, 1990.
  • [St-VJStckrad,] Nagel, Vogel, W., Castelnuovo bounds for certain subvarieties of Pw, Math. Ann., 276 (1987), 341-352.
  • [St-V2] Nagel, Castelnuovo's regularity and cohomological properties of sets of points in Pf Math. Ann., 284 (1989), 487-501. MathematischesInstitut der Universitdt Rdmistrasse 74 8001 Zurich,Switzerland Department of Mathematics Massey University Private Bag Palmerston North, New Zealand